# SDR CA150205011

- Difficulty date: February 3, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 5,283 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 19001B
- Condition: Failed
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AUXILIARY FUEL PUMP LOW PRESSURE WARNING ILLUMINATED DURING FLIGHT.  PUMP REPLACED AFTER LANDING.  DEFECT RECTIFIED.
